MathSciNet Relay Station
MathSciNet bibliographic data
MR168171 73.65
Kupradze, V. D.; Aleksidze, M. A. The method of functional equations for the approximate solution of certain boundary-value problems. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 4 1964 683–715.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement